1 Sunday
9:30am
Online Hatha Flow
En línea
with Jenna Darfler
una hora y 10 minutos
11am
We switched software companies
with Lisa Flick
una hora
Socially distanced. 2 hour cancellation required.
2pm
60 Minute Massage
with Eva Brown
una hora
3pm
FREE Community Class // In Studio
Libre
with STAFF STAFF
una hora
This is a free class taught by recent graduates of our teacher training program. Free for all!
3:30pm
60 Minute Massage
with Eva Brown
una hora
4:30pm
We switched software companies
with Kendall T
una hora y 10 minutos
Outside on the yoga deck, socially distant + mask optional once you get on your mat. Class will be moved inside if rain/cold.
5pm
60 or 90 minute massage
with Eva Brown
una hora
07:30 PM
Sunset Mandala Vinyasa
with Liza Higbee-Robinson
una hora y 30 minutos
A special 90 minute class on the deck
2 Monday
9:30am
We switched software companies
with Kelly Villarreal
una hora y 10 minutos
Cancelado
02:45 PM
60 Minute Massage
with Caroline Snijder
una hora
Please arrive 10-15 min early!
Cancelado
04:15 PM
60 Minute Massage
with Caroline Snijder
una hora
Please arrive 10-15min early!
Cancelado
05:45 PM
60 Minute Massage
with Caroline Snijder
una hora
Please arrive 10-15 minutes early!
6pm
We switched software companies
with Liza Higbee-Robinson
una hora y 10 minutos
Mats spaced well over 6 feet apart. Pre reg. required. Mask Optional on your mat, will be moved inside for rain/cold weather
7:30pm
We switched software companies
En línea
with Liza Higbee-Robinson
una hora
Donation based $5-15. Zoom link sent directly before class begins!
3 Tuesday
6:15am
Live Stream Online: Vinyasa
En línea
with Claire Stetina
una hora
6:15am
Vinyasa// In Studio
with Claire Stetina
una hora
Mask Required / Mats spaced well over 6 feet apart. BYO Mat. Pre reg. required.
4:30pm
We switched software companies
with Jacque Sweet
una hora
Mats spaced 6 feet apart. BYO Mat. Pre reg. required. Mask optional once you get on your mat.
07:30 PM
We switched software companies
with Kelly Villarreal
una hora
Socially distanced. Class is moved inside if rain/cold.
4 Wednesday
9:30am
Live Stream Online Hatha Flow
En línea
with Liza Higbee-Robinson
una hora y 10 minutos
Donation based $8-20
09:30 AM
Hatha Flow // In Studio
with Liza Higbee-Robinson
una hora y 10 minutos
For those who are vaccinated- masks optional once settled on your mat.
6pm
Vinyasa // In Studio
with Claire Stetina
una hora y 10 minutos
For those who are vaccinated- masks optional once settled on your mat.
5 Thursday
6:15am
Live Stream Online: Vinyasa
En línea
with Kate Steensma
una hora
6:15am
Vinyasa// In Studio
with Kate Steensma
una hora
Mask Required / Mats spaced well over 6 feet apart. BYO Mat. Pre reg. required.
9:30am
Vinyasa // In Studio
with Lyndz Kelly
una hora y 10 minutos
For those who are vaccinated- masks optional once settled on your mat. BYO Mat.
04:30 PM
Hatha Flow // In Studio
with Claire Stetina
una hora
For those who are vaccinated- masks optional once settled on your mat. Pre registration required.
07:30 PM
We switched software companies
with Jacque Sweet
una hora
Socially distanced. Class is moved inside if rain/cold.
6 Friday
6:15am
Vinyasa // In Studio
with Liza Higbee-Robinson
una hora
Mask Required. BYO Mat.
6:15am
Live Stream Online: Vinyasa
En línea
with Liza Higbee-Robinson
una hora
12pm
Live Stream Online: Hatha Flow
En línea
with Jenna Darfler
una hora
Donation based $5-15.
12pm
Hatha Flow // In Studio
with Jenna Darfler
una hora
For those who are vaccinated- masks optional once settled on your mat.
02:30 PM
60 minute massage
with Eva Brown
una hora
Arrive 5-10 min early so that we can ensure you get the full allotted time on the table!
4pm
60 Minute Massage
with Eva Brown
una hora
05:00 PM
Class Only: Outdoor Deck Yoga featuring Tim Snider and Friends
with Jonathan Meader
una hora
05:00 PM
Class + Concert Outdoor Deck Yoga featuring Tim Snider and Friends
3 horas
5:30pm
60 Minute Massage
with Eva Brown
una hora
06:30 PM
Deck Concert! Tim Snider and Fridends
una hora y 30 minutos
7 Saturday
08:00 AM
Yoga Lab // In Studio
with Christina Sell
una hora y 30 minutos
In this class, we will work progressively through nuanced alignment and intelligent sequences towards a peak pose often not found in public yoga classes. It’s going to be FUN and we’re most always going to get a little funky- while also exploring traditional elements of yoga philosophy, meditation and breath. We recommend this class for people who have prior yoga experience.
9:00am
60 Minute Massage
with Caroline Snijder
una hora
Please arrive 5-10 minutes early so you can fill out appropriate paperwork and get settled so you can make the most of your session!
10:30am
60 Minute Massage
with Caroline Snijder
una hora
Arrive 15 min early!
12:00pm
60 or 90 Minute Massage
with Caroline Snijder
11 horas
Arrive 10-15 min early!